I started Adipex to assist me in losing weight 2 months ago it started off great.In the first month I lost 12 pounds. However in the last month I have not lost any weight that I'm aware of.I'm not sure because my weight its going up and down. one day I have lost 5 more pounds and the next I have gained 15 pounds. what should I do? my aunt takes this medication and has not had this problem with this medication. should I consult with my doctor it has curbed my appetite like it is supposed to do I don't know what's going on.
- Adipex-P Information for Consumers
- Adipex-P Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adipex-P (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Adipex-P - So today is going to be my first day taking adipex. Im 25 and had a baby 9 months ago and
Posted 22 Oct 2010 • 1 answer
Posted 18 Mar 2012 • 3 answers
Posted 16 Dec 2013 • 1 answer
Posted 2 Apr 2015 • 1 answer
Adipex-P - I began taking Apidex 12 days ago and was noticing a lititle weight loss initially. Total
Posted 25 Jun 2016 • 0 answers